A simple approximation to the bivariate normal distribution with large correlation coefficient

Willem Albers, Wilbert C.M. Kallenberg

    Research output: Contribution to journalArticleAcademicpeer-review

    10 Citations (Scopus)
    170 Downloads (Pure)

    Abstract

    The bivariate normal distribution function is approximated with emphasis on situations where the correlation coefficient is large. The high accuracy of the approximation is illustrated by numerical examples. Moreover, exact upper and lower bounds are presented as well as asymptotic results on the error terms.
    Original languageEnglish
    Pages (from-to)87-96
    Number of pages10
    JournalJournal of multivariate analysis
    Volume49
    Issue number1
    DOIs
    Publication statusPublished - 1994

    Fingerprint

    Dive into the research topics of 'A simple approximation to the bivariate normal distribution with large correlation coefficient'. Together they form a unique fingerprint.

    Cite this